# SDR UIEA2019020503114

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FOUND 30EA CORROSION DAMAGES WHEN PERFORM SB 747-53A2878.( 1.REPAIR DAMAGED AREA I.A.W. EI NO. T2019A53M319 REV.2 2.JOB COMPLETED AND COND CHK NML. 3. JACKING EI. NO.T2019A07M-315 REV.0 THAN ATTACHECHED TO NRC WO.3058015(579). )
